# SDR UIEA2020052201111

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,683 hours, 17,982 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU START ON 2ND ATTEMPT AFTER LANDING. FAULTED ON 1ST ATTEMPT.( PERFORMED APU ECU BITE TEST REF AMM 49-61-05. NO FAULTS FOUND. TEST PASSED OK FOR RTS.  )
